# SDR SWAA2014040126700

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 58,793 hours, 47,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OFF, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW MT.
